MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SpyScope? DS II; Choledochoscope And Accessories, Flexible/Rigid

BOSTON SCIENTIFIC CORPORATION SpyScope? DS II; Choledochoscope And Accessories, Flexible/Rigid
Model Number M00546610
Medical Device Problem Codes Poor Quality Image (1408); Difficult to Advance (2920); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2026
Type of Reportable Event Malfunction

Brand Name
SpyScope? DS II
Common Device Name
Choledochoscope And Accessories, Flexible/Rigid
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50216980
Report Number3005099803-2026-03281
Device Sequence Number6098249
Product Code FBN
UDI-Device Identifier08714729965404
UDI-Public(01)08714729965404(17)280304(10)40444391
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K183636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00546610
Device Catalogue NumberM00546610
Device Lot Number0040444391
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Supplement Date Received by Manufacturer08/18/2026
Initial Report FDA Received Date08/11/2026
Supplement Report FDA Received Date09/17/2026
Date Device Manufactured03/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient Weight158 LB